# SDR AALA201603279002

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 60,190 hours, 22,122 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FWD WINDSCREEN EMER LIGHT HAS BROKEN WIRE.  REPLACED EMER LIGHT PIGTAIL HARNESS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
